# SDR DALA2024032103581

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 61-63 S41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION STRINGER 41R BTW FR61 TO FR63 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER LOCATED BTW FR61 TO FR63 STRINGER 41R IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11. (0252973)
